Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default depression

I took Yasmin for about two weeks, but stopped becuase I started feeling depressed and anxious for no reason about a week into the pack. I was surprised becuase I had been on birth control pills for 4 1/2 years and never felt depressed. I was bummed out and really tired and out of it.<br><br>Some people tolerate this pill really well, but I have had a rough time since I started it and even since I have stopped (week and a half ago).
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
depression? velrod Zonegran 6 01-14-2008 01:06 AM
OCD/Depression Unregistered Abilify 4 09-10-2007 12:07 AM
depression Unregistered Strattera 2 12-03-2005 06:00 AM
depression Amy Ortho Evra 0 12-02-2005 06:00 AM
depression Julie Yasmin 0 06-07-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:10 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.